Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular periods, vaginal spotting, black discharge on wiping. Causes and treatment?

hey doctor i am 22 and i am suffering as i dont have regular eriods they come once every two -three konths i had a little blood on ma underpants thought it was period put pad inplace left it notheing on pad overnight there was dark like black colour stuff on my pad and also on my knickers i am very confused even know when i wipe its the same PLEASE HELP
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Irregularity in menstrual cycles can occur due to many causes.
Scanty flow during periods is called hypomenorrhea.
The possible causes for your problem are :
- Hormonal imbalance due to poly cystic ovary disease, stress and strain, weight changes etc.
- Thyroid hormonal abnormalities
- Prolactin levels fluctuation
-General causes like anemia, diabetes etc.
So,once consult gynecologist, get examined and go for investigations like hormonal profile including estrogen, progesterone, LH and FSH, thyroid profile, prolactin levels, hemoglobin, blood sugar levels, ultrasound.
With this workup the possible cause for your problem can be identified and treated.
In case of hormonal imbalance, you may need hormonal pills for few months to regularize the menstrual cycles.
Take care.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor